# SDR DALA1146810184

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 87,206 hours, 12,716 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 22F IS INOPERATIVE.  MAINTENANCE REPAIRED THE SEAT HARNESS CONNECTOR.  SYSTEM OPERATION IS NORMAL.  ATL/294719
